# SDR DALA2017041303118

- Difficulty date: April 11, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1640-1661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA FLOOR BS 1640 - 1661, RBL 54 FLOOR SUPPORT CORRODED.    BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW DWG AND SRM.
